Astaris lifesciences Pvt Ltd
Acebrophylline (100mg) + Acetylcysteine (600mg)
Aphynac-AB Tablet is used to treat and prevent asthma and symptoms of chronic obstructive pulmonary disorder (COPD) such as coughing, wheezing, and shortness of breath.
Tablet
Aphynac-AB Tablet is a combination of two medicines: Acebrophylline and Acetylcysteine. It helps relax the muscles of the air passages, making it easier to breathe. It is used to treat and prevent asthma and symptoms of chronic obstructive pulmonary disorder (COPD) such as coughing, wheezing, and shortness of breath.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Aphynac-AB Tablet may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Aphynac-AB Tablet may cause excessive drowsiness with alcohol.
Information regarding the use of Aphynac-AB Tablet during breastfeeding is not available. Please consult your doctor.
Information regarding the use of Aphynac-AB Tablet during pregnancy is not available. Please consult your doctor.
Aphynac-AB Tablet is a combination of two medicines: Acebrophylline and Acetylcysteine. Acebrophylline is a mucolytic and bronchodilator. It works by relaxing the muscles of the airways and also thins and loosens mucus making it easier to breathe. Acetylcysteine is a mucolytic medication. It thins and loosens mucus (phlegm) making it easier to cough out.
Aphynac-AB Tablet helps in the prevention and treatment of chronic obstructive pulmonary disease (COPD). It has a smelly odor. This is normal and does not indicate that the medicine has changed. It should be taken at the same time each day, preferably in the evening after food. Drink plenty of fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It does not work right away and should not be used to relieve sudden breathing problems. Use your rescue inhaler to control sudden difficulty in breathing.
Yes, Aphynac-AB Tablet contains Acetylcysteine which may interfere with certain laboratory tests like urine ketone test and may lead to false test results. Inform your doctor if you are taking Aphynac-AB Tablet before taking any tests.
No, increasing the dose of this medication will not make it more effective but could increase side effects. If symptoms are not alleviated by the recommended doses, consult your doctor for re-evaluation.
Keep this medicine in the original container, tightly sealed. Store it according to the instructions provided on the package or label. Do not use expired medication. Dispose of unused medication properly. Never give this medication to pets, children, or others.